| Model Number |
765100 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported the base of the feeding bag leaks.There was no patient harm.
Additional Manufacturer Narrative
A review of the device history record shows evidence that the product was released according to all established procedures and qa documentation.Two brand new devices were received for evaluation.A visual and functional inspection confirmed leaking between the bag and the tubing of the device.The root cause may be attributed to a manufacturing/production process.A formal corrective/preventative action will not be initiated at this time based on a lack of a trend for the reported condition.This complaint will be closed with no further action and will be used for tracking and trending purposes.